Alert archive / Texas / Special Weather Statements in 2014

Special Weather Statement, NWS Austin/San Antonio, TX

November 22, 2014Williamson County, Texas

NWS Austin/San Antonio, TX issued this special weather statement at Nov 22, 2014, 2:11 PM CST for Williamson County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 22, 2014, 2:11 PM CST (20:11 UTC)
Expired
Nov 22, 2014, 3:15 PM CST
In force
64 min
Issued by
NWS Austin/San Antonio, TX

County Williamson County, TX

The radar

The Ft Hood radar (KGRK), 24 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 8.2 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2014-11-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 258 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2014-11-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 242 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
258 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
457 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
242 m²/s²
0-3 km storm-relative helicity
286 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

591 
WWUS84 KEWX 222011
SPSEWX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CST SAT NOV 22 2014

TXZ173-192-222115-
TRAVIS-WILLIAMSON-
211 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILLIAMSON AND EASTERN
TRAVIS COUNTIES UNTIL 315 PM CST...

AT 210 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MANOR...OR 5 MILES SOUTH OF PFLUGERVILLE...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINDEMERE...
  PFLUGERVILLE...
  TAYLOR...
  GRANGER...
  MANOR...
  HUTTO...
  COUPLAND...
  THRALL...
  WELLS BRANCH...
  RICES CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3079 9749 3056 9719 3042 9737 3020 9755
      3036 9774
TIME...MOT...LOC 2011Z 223DEG 22KT 3037 9761

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this special weather statement went out at Nov 22, 12:23 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Nov 22, 12:23 PM CST, 1 hour 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1223 PM CST SAT NOV 22 2014

.UPDATE...
PLEASE SEE THE 18Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ONGOING ACROSS
MUCH OF SOUTH CENTRAL TEXAS EARLY THIS AFTERNOON. THE MOST
CONCENTRATED ACTIVITY WILL BE ALONG AND EAST OF I-35 AND WE/LL
CONTINUE TO MENTION VCTS AND TEMPO TSRA THROUGH THE EARLY EVENING
HOURS. FARTHER WEST AT KDRT...THE BETTER CHANCE FOR TSRA WILL
LIKELY ARRIVE LATE AFTERNOON/EARLY EVENING. SHOWERS AND STORMS MAY
PERSIST ALONG THE I-35 CORRIDOR UNTIL MIDNIGHT...THEN CLEAR AS A
PACIFIC COLD FRONT MOVES THROUGH.

&&

.PREV DISCUSSION... /ISSUED 1052 AM CST SAT NOV 22 2014/

UPDATE...
A SLIGHT RISK OF STRONG TO SEVERE WEATHER CONTINUES ACROSS ALL OF
SOUTH CENTRAL TEXAS FOR THE REST OF TODAY INTO THE EVENING HOURS.
A POTENT UPPER LEVEL STORM SYSTEM LOCATED ACROSS NORTHEAST MEXICO
IS FORECAST TO PUSH EAST AND OVER CENTRAL TEXAS THIS AFTERNOON AND EVENING.
BEST LIFT/UPPER DYNAMIC IS TO THE SOUTHEAST OF THE SHEAR AXIS AND
ABOUT TO CROSS THE SERRANIAS DEL BURRIO MOUNTAINS(NORTHEAST
MEXICO). THIS AREA OF BEST UPPER FORCING WILL MOVE ACROSS THE RIO
GRANDE WITHIN THE NEXT FEW HOURS. LATEST SATELLITE IMAGES ARE
SHOWING SOME BREAKS IN THE CLOUDS OVER THE SOUTHWESTERN COUNTIES AND
THIS COULD ENHANCE STORMS DEVELOPMENT AND SEVERITY. FOR THE
EASTERN PART OF SOUTH CENTRAL TEXAS...CLOUDS ARE EXPECTED TO REMAIN
WITH NO BREAKS ANTICIPATED. THE MAIN WEATHER THREAT FOR ALL OF
SOUTH CENTRAL TEXAS TODAY....STILL LARGE HAIL AND DAMIGING GUST WINDS.
CAN'T RULE OUT AND ISOLATED TORNADO OR TWO MAINLY ACROSS THE
SOUTHWEST AND FAR SOUTHEASTERN COUNTIES. HOWEVER...LATEST HIRES MODELS
AND AREA FORECAST SOUNDINGS ARE INDICATING PWATS OF 1.37 TO 1.48
INCHES. THESE NUMBERS ARE ABOVE THE 2 STANDARD DEVIATIONS FOR THIS
TIME OF THE YEAR. THEREFORE...THE POTENTIAL FOR HEAVY RAIN IS
LIKELY OVER SOME AREAS MAINLY ALONG AND EAST OF A MOUNTAIN HOME TO
CASTROVILLE TO CAMPBELLTON LINE. AS OF NOW...ISOLATED RAIN RATES
OF 2 TO 4 INCHES PER HOURS ARE BEING DETECTED BY EWX RADAR OVER
GILLESPIE AND BLANCO COUNTIES. THIS TREND WILL CONTINUE THROUGH
THE AFTERNOON HOURS AS THE UPPER LEVEL STORM SYSTEM PUSHES TO THE
EAST. EXPECT LOCALIZED FLOODING ACROSS AREA
ROADS/HIGHWAYS/UNDERPASSES AND LOW LYING AND POOR DRAINAGE AREAS.

PREV DISCUSSION... /ISSUED 658 AM CST SAT NOV 22 2014/

UPDATE...
THE KDRT UPPER AIR SOUNDING JUST CAME IN AND IS SHOWING
SUBSTANTIAL MID-LEVEL LAPSE RATES ABOVE A LIFTING CAP. THIS CAP
SHOULD COMPLETELY ERODE SHORTLY AS LIFT CONTINUES TO OVERSPREAD
THE AREA. THE 700-500MB LAPSE RATES ON THE SOUNDING ARE PUSHING 9
C/KM. THE 500 TEMPERATURE COOLED FROM -12C TO -17C IN JUST 12
HOURS. WE ARE GETTING MORE CONCERNED WITH THE SEVERE HAIL
POTENTIAL FROM ANY STORMS WHICH ARE ABLE TO BECOME ROOTED AND
SUSTAINED. ANOTHER CONCERNING CHANGE IS REDEVELOPMENT SHOWING UP
ON THE HRRR. THE HRRR IS OUT NOW TO 1Z AND IS SHOWING
REDEVELOPMENT OF WHAT IS MOST LIKELY TO BE STRONG TO SEVERE
THUNDERSTORMS ALONG THE I-35 CORRIDOR BY 23-00Z. THIS WAS SHOWN
THE PAST SEVERAL DAYS FROM THE NAM...BUT NOW THAT THERE IS SUPPORT
FROM THE HRRR THERE MAY BE SOMETHING TO IT. UPDATED THE GRIDS TO
INCREASE POPS AFTER 00Z FOR AREAS NEAR THE I-35 CORRIDOR. ANOTHER
ASPECT TO THIS IS IF WE GET ANOTHER ROUND OF STORMS...FORECASTED
RAIN TOTALS WILL INCREASE AS WELL. UPDATED THE HWO TO MENTION
ISOLATED 5 INCH TOTALS AND LOCALIZED FLASH FLOODING.

HAMPSHIRE

PREV DISCUSSION... /ISSUED 529 AM CST SAT NOV 22 2014/

AVIATION DISCUSSION...FOR 12Z TAF PACKAGE...
SCATTERED TO POTENTIALLY WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE
FOR MAINLY THE I35 CORRIDOR TERMINALS THROUGHOUT MUCH OF THE TAF
PERIOD. SHORT TERM MODELS SUGGEST THAT STORM DEVELOPMENT WILL
OCCUR LATE MORNING IN THE VICINITY OF ALL TERMINALS BUT THE
MAJORITY OF THE DEVELOPMENT SHOULD BE ABOUT 50 MILES WEST OF THE
I35 CORRIDOR AND EAST.

BEGINNING 18Z AND LASTING THROUGH 03Z...POTENTIALLY SEVERE
THUNDERSTORMS WILL IMPACT TERMINALS OFF AND ON. INCLUDED +TSRA
WITH IFR VIS TO ENCOMPASS THE MAIN IMPACTS TO THE TERMINALS. CIGS
SHOULD REMAIN AT MVFR LEVELS DURING THE DAY BUT MAY DIP TO IFR
DURING THE MORE SIGNIFICANT STORMS. EXPECT THESE IMPACTS TO EXIT
QUICKLY FROM THE AREA AFTER 03Z. THEN VFR SHOULD PREVAIL DURING
THE REMAINDER OF THE PERIOD.

NOTE FOR KDRT...MODELS SUGGEST A SECOND ROUND OF TSRA TO DEVELOP
IN THE VICINITY NEAR 00Z. THIS IS A RECENT BUT CONSISTENT
DEVELOPMENT IN THE MODELS SO INCLUDED PROB30 MENTION TO ACCOUNT
FOR THIS.

PREV DISCUSSION... /ISSUED 342 AM CST SAT NOV 22 2014/

SHORT TERM (TODAY THROUGH SUNDAY)...
LIGHT SHOWER ACTIVITY REMAINS SCATTERED AROUND THE AREA IN
RESPONSE TO CONTINUED WEAK LIFT ASSOCIATED WITH THE LOW-LEVEL JET.
THE JET IS STRONGEST ACROSS THE CENTRAL AND WESTERN ZONES AND THIS
IS WHERE THE HIGHEST CONCENTRATION OF ACTIVITY IS LOCATED. THE
POTENT UPPER LEVEL LOW IS CURRENTLY LOCATED OVER NORTHERN MEXICO
AND IT CONTINUES TO MOVE EAST. THE LARGE SCALE FORCING FOR ASCENT
CAN EASILY BE SEEN ON IR/WV SATELLITE IMAGERY AT THE PRESENT TIME.
THE FORCING IS SHOWN BY THE INCREASING MID-HIGH LEVEL CLOUDS THAT
ARE OVERSPREADING WEST TEXAS. THE MAIN UPPER FORCING SHOULD ARRIVE
TO SOUTH CENTRAL TEXAS LATER THIS MORNING AND CONTINUE THROUGH THE
AFTERNOON AND EVENING HOURS. UNTIL THE MAIN UPPER FOCUS FOR LIFT
ARRIVES...WE SHOULD ONLY CONTINUE TO SEE THIS ISOLATED TO
SCATTERED SHOWER ACTIVITY WITH PERHAPS AN ISOLATED THUNDERSTORM.

THUNDERSTORMS WILL MOST LIKELY BEGIN TO INCREASE IN COVERAGE IN
THE MID TO LATE MORNING HOURS AS THE UPPER LIFT ARRIVES. INITIALLY
THERE WILL BE ABOUT 1500 J/KG OF CAPE ACROSS THE WESTERN HALF OF
THE CWA WITH 30-35 KNOTS OF 0-6 KM SHEAR. CAPE VALUES WILL DROP
OFF TO 1000 J/KG OR LESS ACROSS THE EASTERN ZONES. THE INITIAL
DEVELOPMENT OF STORMS COULD LEAD TO WEAK SUPERCELLS IN THE WESTERN
HALF OF THE CWA IN THE AREA OF BEST INSTABILITY. HOWEVER...ONCE
ACTIVITY BECOMES MORE WIDESPREAD THIS AFTERNOON...THERE MAY END UP
BEING TOO MUCH ACTIVITY TO REALIZE THE PEAK CAPE VALUES. HIGH-RES
GUIDANCE IS CONSISTENTLY SHOWING A LARGE AREA OF PRECIP OVER THE
CWA THAT MOVES FROM WEST TO EAST AND OUT OF THE CWA BY 03Z. THE
SHERB PARAMETER WHICH IS DECENT IN PICKING UP SEVERE POTENTIAL FOR
THESE LOW CAPE/HIGH SHEAR ENVIRONMENTS /EASTERN ZONES/ IS LESS
THAN WHAT WAS FORECASTED YESTERDAY...BUT IS STILL NEAR THE
THRESHOLD TO SUPPORT THE NOTION FOR SOME POSSIBLE SEVERE WIND
GUSTS OUT OF ANY LINE SEGMENTS WHICH FORM WITHIN THE LARGE MASS OF
THUNDERSTORMS. CURRENT THINKING IS THAT INITIALLY...SOME
THUNDERSTORMS COULD PRODUCE MARGINALLY SEVERE HAIL MAINLY ACROSS
THE WESTERN HALF OF THE AREA DURING THE LATE MORNING AND INTO THE
EARLY AFTERNOON. THEN...SOME MARGINALLY SEVERE WIND GUSTS WOULD
BE THE MAIN MODE OF SEVERE CONVECTION FROM ANY POSSIBLE LINE
SEGMENTS IN THE EASTERN ZONES. THE RISK FOR TORNADOES IS NON-
ZERO...BUT LOW WITH THE BEST POTENTIAL BEING IN THE SOUTHEAST
ZONES...WHERE THE BEST LOW-LEVEL SHEAR IS LOCATED.

PW VALUES WILL RISE UP TO 1.5 INCHES ACROSS THE EASTERN AND
NORTHERN ZONES. THIS IS ABOUT 2 STANDARD DEVIATIONS ABOVE NORMAL
FOR THIS TIME OF THE YEAR. THEREFORE...WE COULD SEE LOCALLY HEAVY
RAINFALL...MAINLY ACROSS THESE MENTIONED AREAS. WPC DAY 1 QPF
VALUES RANGE FROM NEAR 1/4 OF AN INCH NEAR THE RIO GRANDE TO NEAR
2 INCHES IN OUR NORTHERN ZONES. THIS SEEMS REASONABLE...BUT SOME
ISOLATED LOCATIONS COULD RECEIVE UP TO 4 INCHES OF RAIN.

ALL ACTIVITY IS EXPECTED TO BE EAST OF THE AREA BY 3Z OR 9 PM.
WEST WINDS AT THE SURFACE WILL CONTINUE ON SUNDAY GIVING US A
DOWNSLOPE COMPONENT FROM WEST TO EAST. THIS USUALLY LEADS TO WARM
TEMPERATURES AND HIGHS SUNDAY WILL REACH THE MID 70S TO NEAR 80
DEGREES.

LONG TERM (SUNDAY NIGHT THROUGH FRIDAY)...
THE WEATHER IN THE EXTENDED IS EXPECTED TO BE FAIRLY QUIET. A WEAK
FRONT WILL MOVE THROUGH THE AREA OVERNIGHT SUNDAY. THIS FRONT IS IN
RESPONSE TO AN UPPER LEVEL TROUGH MOVING THROUGH THE PLAINS. THIS
FRONT WILL BE DRY AS MOISTURE WILL REMAIN SHUNTED OFF TO THE EAST.
THE REST OF THE WEEK WILL REMAIN DRY AND THE NEXT FRONT SHOULD
MOVE INTO THE AREA AROUND FRIDAY. THE WEATHER FOR THANKSGIVING
SHOULD BE PRETTY SEASONAL WITH HIGHS IN THE 60S AND LOWS IN THE
30S/40S.

&&

.PRELIMINARY POINT TEMPS/POPS...
AUSTIN CAMP MABRY              69  55  78  45  64 / 100  60   0  -   -
AUSTIN BERGSTROM INTL AIRPORT  71  54  77  43  64 / 100  70   0  -   -
NEW BRAUNFELS MUNI AIRPORT     75  55  79  45  66 /  90  60   0  -   -
BURNET MUNI AIRPORT            67  52  75  42  62 / 100  50   0  -   -
DEL RIO INTL AIRPORT           73  50  78  46  65 /  40  20   0  -   -
GEORGETOWN MUNI AIRPORT        68  54  75  43  62 / 100  60   0  -   -
HONDO MUNI AIRPORT             73  49  77  42  65 /  70  50   0  -   -
SAN MARCOS MUNI AIRPORT        70  53  78  44  65 /  90  70   0  -   -
LA GRANGE - FAYETTE REGIONAL   73  57  78  46  64 /  90  90   0  -   -
SAN ANTONIO INTL AIRPORT       75  54  78  46  66 /  80  60   0  -   -
STINSON MUNI AIRPORT           76  54  79  46  66 /  80  60   0  -   -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

MESOSCALE/AVIATION...24
SYNOPTIC/GRIDS...17
PUBLIC SERVICE/DATA COLLECTION...00
Hazardous weather outlook, Nov 22, 12:30 PM CST, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1230 PM CST SAT NOV 22 2014

TXZ171>173-183>194-202>209-217>225-228-231300-
LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA-
GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE-
MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA-
FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT-
1230 PM CST SAT NOV 22 2014

...ALL OF SOUTH CENTRAL TEXAS EXCEPT THE NORTHEAST COUNTIES ARE
UNDER A SLIGHT RISK FOR SEVERE WEATHER...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS.

.DAY ONE...REST OF TODAY AND TONIGHT.

A STRONG UPPER LEVEL STORM SYSTEM WILL BRING STRONG AND POSSIBLY
SEVERE THUNDERSTORMS ACROSS MOST OF SOUTH CENTRAL TEXAS THROUGH LATE
THIS AFTERNOON OR EARLY EVENING. LARGE HAIL...DAMAGING WINDS...AND
ISOLATED TORNADOES ARE POSSIBLE OVER SOME AREAS. HOWEVER...LATEST
RADAR TRENDS AND HIRES SOLUTIONS ARE INDICATING HEAVY RAIN ACROSS
THE EASTERN HALF OF SOUTH CENTRAL TEXAS FOR THE REST OF THIS
AFTERNOON. WITH RADAR RAIN RATES OF 2 TO 4 INCHES PER HOUR OVER
NORTHEAST COMAL AND SOUTHEAST HAYS COUNTIES...EXIST THE POTENTIAL
FOR LOCALIZED FLOODING. HEAVY RAINS ARE EXPECTED THROUGH LATE THIS
AFTERNOON OR EARLY EVENING WITH RAINFALL AMOUNTS GENERALLY RANGING
FROM 1 TO 3 INCHES WITH UP TO 5 INCHES OVER ISOLATED SPOTS.

MAKE SURE TO STAY WEATHER AWARE TODAY DURING THIS POTENTIAL
SEVERE/HEAVY RAIN WEATHER EPISODE. MAKE SURE TO PAY ATTENTION TO YOUR
TRUSTED WEATHER SOURCES...MAKE SURE BATTERIES ARE FRESH IN WEATHER
RADIOS...AND BE PREPARED TO TAKE SHELTER IMMEDIATELY IF OUTDOORS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED DURING THE LATE MORNING THROUGH
LATE EVENING HOURS.

In the hours before

Special weather statement, Nov 22, 12:46 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1246 PM CST SAT NOV 22 2014

TXZ191-192-206>208-221930-
CALDWELL-COMAL-GUADALUPE-HAYS-TRAVIS-
1246 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN COMAL...WESTERN
CALDWELL...WESTERN TRAVIS...EASTERN HAYS AND EXTREME NORTHERN
GUADALUPE COUNTIES UNTIL 130 PM CST...

AT 1245 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKEWAY TO SAN
MARCOS...AND MOVING NORTH AT 20 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  SAN MARCOS...
  TANGLEWOOD FOREST...
  LAKEWAY...
  BEE CAVE...
  UHLAND...
  KYLE...
  MANSFIELD DAM...
  BUDA...
  REEDVILLE...
  MAXWELL...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3053 9789 2989 9776 2973 9806 3037 9809
TIME...MOT...LOC 1846Z 194DEG 19KT 3035 9799 2985 9798
Special weather statement, Nov 22, 12:58 PM CST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1258 PM CST SAT NOV 22 2014

TXZ172-173-190>192-222000-
BLANCO-BURNET-HAYS-TRAVIS-WILLIAMSON-
1258 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BLANCO...BURNET...
NORTHWESTERN WILLIAMSON...NORTHWESTERN TRAVIS AND EXTREME
NORTHWESTERN HAYS COUNTIES UNTIL 200 PM CST...

AT 1258 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
BURNET TO HENLY...AND MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  BURNET...
  BERTRAM...
  CYPRESS MILL...
  PEDERNALES FALLS STATE PARK...
  SPICEWOOD...
  SMITHWICK...
  LAKE VICTOR...
  SUNNYLANE...
  OATMEAL...
  SHADY GROVE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3103 9789 3092 9783 3062 9785 3013 9835
      3081 9835 3104 9814 3105 9792
TIME...MOT...LOC 1859Z 209DEG 37KT 3069 9827 3024 9828
Special weather statement, Nov 22, 1:13 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
113 PM CST SAT NOV 22 2014

TXZ193-194-222015-
BASTROP-LEE-
113 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BASTROP AND LEE
COUNTIES UNTIL 215 PM CST...

AT 110 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
SOMERVILLE TO FEDOR TO 6 MILES SOUTHEAST OF CIRCLE D-KC ESTATE...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  GIDDINGS...
  DIME BOX...
  LEO...
  HILLS...
  MANHEIM...
  OLD DIME BOX...
  LINCOLN...
  LOEBAU...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3024 9670 3023 9673 3019 9674 3017 9677
      3005 9730 3046 9716 3056 9698 3056 9693
      3052 9690 3047 9689 3033 9674 3032 9669
      3029 9666
TIME...MOT...LOC 1913Z 229DEG 35KT 3032 9660 3028 9704
          3012 9714
Special weather statement, Nov 22, 1:15 PM CST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
115 PM CST SAT NOV 22 2014

TXZ191>193-208-222015-
BASTROP-CALDWELL-HAYS-TRAVIS-
115 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BASTROP...
NORTHWESTERN CALDWELL...SOUTHEASTERN TRAVIS AND EASTERN HAYS COUNTIES
UNTIL 215 PM CST...

AT 110 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM TANGLEWOOD FOREST TO
BUDA TO UHLAND...AND MOVING NORTHEAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  AUSTIN...
  AUSTIN BERGSTROM INT AP...
  ONION CREEK...
  UHLAND...
  WEST LAKE HILLS...
  ROLLINGWOOD...
  NIEDERWALD...
  MUSTANG RIDGE...
  MANOR...
  CEDAR CREEK...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3046 9747 3002 9731 2990 9787 3023 9793
TIME...MOT...LOC 1916Z 232DEG 26KT 3022 9785 3009 9779
          2995 9782
Special weather statement, Nov 22, 1:30 PM CST, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
130 PM CST SAT NOV 22 2014

TXZ223>225-222030-
DE WITT-GONZALES-LAVACA-
130 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LAVACA...
SOUTHEASTERN GONZALES AND DEWITT COUNTIES UNTIL 230 PM CST...

AT 127 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 7 MILES SOUTH OF WESTHOFF AND 7 MILES SOUTH OF
CUERO...AND MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  CUERO...
  YOAKUM...
  WESTHOFF...
  CHEAPSIDE...
  HOCHHEIM...
  SAMPLE...
  EDGAR...
  CONCRETE...
  TERRYVILLE...
  HOPE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 2927 9690 2886 9731 2911 9761 2949 9739
TIME...MOT...LOC 1930Z 203DEG 22KT 2912 9749 2901 9726
Special weather statement, Nov 22, 2:11 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
211 PM CST SAT NOV 22 2014

TXZ173-192-222115-
TRAVIS-WILLIAMSON-
211 PM CST SAT NOV 22 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WILLIAMSON AND EASTERN
TRAVIS COUNTIES UNTIL 315 PM CST...

AT 210 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR MANOR...OR 5 MILES SOUTH OF PFLUGERVILLE...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WINDEMERE...
  PFLUGERVILLE...
  TAYLOR...
  GRANGER...
  MANOR...
  HUTTO...
  COUPLAND...
  THRALL...
  WELLS BRANCH...
  RICES CROSSING...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.

LAT...LON 3079 9749 3056 9719 3042 9737 3020 9755
      3036 9774
TIME...MOT...LOC 2011Z 223DEG 22KT 3037 9761

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 21, 8:29 PM CSTSpecial Weather StatementEWXBlanco31 min
Nov 21, 9:05 PM CSTSpecial Weather StatementEWXBurnet40 min
Nov 21, 9:44 PM CSTSpecial Weather StatementEWXBurnet61 min
Nov 22, 10:25 AM CSTSpecial Weather StatementEWXBlanco35 min
Nov 22, 11:04 AM CSTSpecial Weather StatementEWXBlanco26 min
Nov 22, 11:20 AM CSTSpecial Weather StatementEWXHays25 min
Nov 22, 11:37 AM CSTSpecial Weather StatementEWXBurnet38 min
Nov 22, 11:50 AM CSTAreal Flood AdvisoryEWXCaldwell, Comal, Guadalupe, Hays2 hr
Nov 22, 11:50 AM CSTSpecial Weather StatementEWXComal, Hays40 min
Nov 22, 12:02 PM CSTSpecial Weather StatementEWXGonzales43 min
Nov 22, 12:28 PM CSTSpecial Weather StatementEWXDeWitt62 min
Nov 22, 12:33 PM CSTAreal Flood AdvisoryEWXHays, Travis3 hr
Nov 22, 12:46 PM CSTSpecial Weather StatementEWXHays44 min
Nov 22, 12:58 PM CSTSpecial Weather StatementEWXBurnet62 min
Nov 22, 1:13 PM CSTSpecial Weather StatementEWXLee62 min
Nov 22, 1:15 PM CSTSpecial Weather StatementEWXTravis60 min
Nov 22, 1:25 PM CSTFlash Flood WarningEWXTravis3 hr
Nov 22, 1:30 PM CSTSpecial Weather StatementEWXDeWitt60 min
Nov 22, 2:04 PM CSTAreal Flood AdvisoryEWXBlanco, Burnet, Travis, Williamson116 min
Nov 22, 2:14 PM CSTSpecial Weather StatementEWXLavaca61 min
Nov 22, 2:23 PM CSTSpecial Weather StatementEWXFayette22 min
Nov 22, 2:32 PM CSTAreal Flood AdvisoryEWXTravis, Williamson103 min
Nov 22, 2:35 PM CSTTornado WarningEWXFayette, Lavaca40 min
Nov 22, 2:53 PM CSTSpecial Weather StatementEWXWilliamson22 min
Nov 22, 3:39 PM CSTSpecial Weather StatementEWXKinney66 min
Nov 22, 4:07 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Val Verde53 min
Nov 22, 4:48 PM CSTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala57 min
Nov 22, 4:56 PM CSTAreal Flood AdvisoryEWXTravis, Williamson2 hr
Nov 22, 5:07 PM CSTAreal Flood AdvisoryEWXBurnet113 min
Nov 22, 5:27 PM CSTSevere Thunderstorm WarningEWXBandera, Edwards, Medina, Real, Uvalde44 min
Nov 22, 5:40 PM CSTFlash Flood WatchEWXBastrop, Bexar, Blanco, Burnet, Caldwell, Comal and 9 more6 hr
Nov 22, 5:49 PM CSTSpecial Weather StatementEWXMaverick41 min
Nov 22, 5:55 PM CSTSevere Thunderstorm WarningEWXMaverick, Zavala50 min

Nearby

Special Weather Statements in Texas, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.